Lumigan

USER REVIEWS

Comment from: Nancy 65-74 Transgender less than 1 month Caregiver Published: April 17

I developed hypertension and severe right shoulder and arm pain after 3 weeks of administering the drops into my right eye. Both urgent care doctor and ophthalmologist say there is no causal relationship, but I, and apparently others disagree. Stopped 2 weeks ago and symptoms very slowly resolving. How long before I am back to normal?

Comment from: Alice 19-24 Female 2 to less than 5 years Patient Published: October 16

Lumigan has helped bring my pressure down well, although at the beginning it irritated my eyes a little bit recently it’s been painful to put the eye drops in and it has been making my eyes sore and sensitive with occasional sharp pains which is unusual because I’ve been on the medication for multiple years now and this has only recently started in the past month

Related Reading: lumigan

Comment from: Heidi 65-74 Female 1 to 6 months Patient Published: March 29

Wakes me up at night with EXTREMELY dry eyes, nose and throat - The other day I experienced a very scary episode of vertigo or dizziness - and within an hour of that, a â??cloudâ? around my line of sight. Going to have a talk with my eye doc....

Related Reading: dry eyes | dizziness

Comment from: 65-74 Male less than 1 month Patient Published: March 03

has anyone experienced muscle/shoulder pain from Lumigan - only been taking it a few weeks

Related Reading: lumigan

Comment from: *** 45-54 Female less than 1 month Patient Published: September 25

I took this drug twice and it caused chest pain, shortness of breath, shakiness, eye pain, redness and dizziness. It reduced the pressure in my eyes but the other symptoms not worth the pain associated with the medicine. Went to more natural measures to reduce pressure in my eyes...works without the side effects from these drops.

Related Reading: chest pain | dizziness

Comment from: lisa 55-64 Female 2 to less than 5 years Patient Published: March 14

Been on luimigan for 5 years. it does lower the eye pressure. BUT. Longer eyelashes, yes indeed. Unfortunately they are growing the wrong way! leaning towards the nose. But only the new ones! the last month, my skin is turning red where the lumigan drips out of the eyes and touches it...looks like the miracle of saint whatever where she bleeds from her eyes..really disgusting.

Related Reading: lumigan

Comment from: Lisa 45-54 Female 1 to 6 months Patient Published: April 09

I have been on Lumigan for 5 months now. Previously was on Xalatan for 5 yrs. My pressure is great at 16. The main side effect that bothers me is rapid eye movement, mainly after I install the drops. My dr told me it is probably a preservative. I install the drops 1 hr before bed. Haven't seen anyone else complain about the rapid eye movement but I would rather be on Xalatan.

Related Reading: lumigan | xalatan

Comment from: unknown 55-64 Female 1 to less than 2 years Patient Published: March 25

I have been using Lumigan for glaucoma for 21 months. It has been effective at reducing my IOP, although I've had to add a second type of drop to lower it further. For side effects I had red, irritated eyes for the first couple weeks, but it has subsided. I've also had very pronounced eyelash growth from about the 3rd month onward.

Related Reading: lumigan | glaucoma

Comment from: Lisa 45-54 Female 1 to 6 months Patient Published: March 19

I was previously on Xalatan for 5 yrs now I have a different dr & he gave me Lumigan. I prefer Xalatan however the lumigan lowered my pressure even better than xalatan. I do have a dark spot under one eye & worried about my low sugar with lumigan. I believe cost wise they are about the same.

Related Reading: xalatan | lumigan

Comment from: val 55-64 Female 1 to 6 months Patient Published: March 16

with in 6 weeks of using lumigan eye drops i now have the following side effects light sensitive, blurred vision and increase blood pressure. 2 months after stop taking these drops I still having the same symptoms. I thank this drug should be taken off the marker.

Related Reading: lumigan

Comment from: Sandy C 55-64 Female 1 to 6 months Patient Published: February 19

Had been using both Azopt and Alphagan, and Lumigan was added for one eye that was worse than the other. This addition was completely effective in bringing pressure down to target.

Related Reading: azopt | lumigan

Comment from: dardar 65-74 Female 1 to 6 months Patient Published: February 02

After the first use, my eyes were red and blood shot. Looked like I had been on a bender. Did not help any with pressure

Comment from: Carol Gia 45-54 Female 1 to 6 months Patient Published: January 12

I was diagnosed with Glaucoma a four weeks ago. My Eye doctor put me on Lumigan. My eyes got very red,itchy and hurt, then the headaches started severe headaches. I went to the ER and the drops were causing this plus I had what was called Allergic Conjunctivitis from the eye drops in both eyes. The ER doctor ran some tests. He told me to go off the drops and the headaches were migraines from the eye drops. I was at the point were I was suffering for days. My eye doctor put me on Combigan now after three doses the headaches are back. Six days with no drops, my eyes cleared up and no more headaches.. Makes me wonder. I'm getting a second opinion as soon as I can. How can drops help with these terrible side effects? I had none of this going on before starting these eyes drops.I'm too weary now to try any more of these kind of eye drops.I don't want to go blind. But there has to be something better.

Related Reading: glaucoma | lumigan | combigan

Comment from: Happy 75 or over Female 2 to less than 5 years Patient Published: January 03

I use both Lumigan and Azopt and my pressure has come down from 40 to 15. Lumigan once a day at bedtime and Azopt twice a day. There was slight burning and blurring until I got used to it. There are no problems now and I just hope it continues to work.

Related Reading: lumigan | azopt

Comment from: 65-74 Male less than 1 month Patient Published: November 26

Besides the usual side effects, I have experienced real bad diabetic neuropathy. Prio to using this the neuropathy was under control using lyrica. Now it is almost daily.

Related Reading: lyrica

Comment from: miatesara 55-64 Female 6 months to less than 1 year Patient Published: October 13

I have been using Lumigan for about 6 months. It still stings when I put the drops in. discussed this with my eye dr. Then....my right eye started to turn cloudy and blurry. Also now have hair growing around my eyes. Eye Dr. not concerned. said it is cataracts that were not there six months ago. Time for a new Dr???? eye pressure did go down but at the cost of my sight...Not impressed.

Related Reading: lumigan | cataracts

Comment from: penny saver 65-74 Female 5 to less than 10 years Patient Published: July 01

I don't like the redness under my eyes. Seems the puffiness under my eyes is increasing after using drops for many years. I would love to be able to reverse the under eye redness but will probably always have to just cover it with concealers.

Comment from: Sandy 45-54 Female 1 to 6 months Patient Published: April 25

I can live with the redness and irritation, but my main concern is the burning sensation in my upper chest. It does get better by the end of the day, but starts back up after application. I do hold the corner of my eyes when applying the Lumigan. I also woke up during the night with severe pain in my chest. I have had my heart checked with an EKG and treadmill stress test and all is well. I realize that I must keep my eye pressure down, but I really think the Lumigan is not only burning my eyes, but my esophagus as well. I never had this burning sensation prior to taking Lumigan.

Related Reading: lumigan | stress

QUESTION

What causes dry eyes? See Answer
Comment from: Sandy Sue 55-64 Female less than 1 month Patient Published: March 12

I have been using the drops about a week in my right eye only. I do not have high Pressures (between 14 and 16), but the doctor felt that because of other variables, he would treat me for low pressure glaucoma. So far the only side effect I am having is right after I administer the one drop in my right eye, I have a nasty taste in the back of my throat as if the medication is making its way to my mouth. Last night it caused me to cough until I gagged. It's like when you use a nasal spray and it eventually makes it down your throat. I see my doctor again in a month and will ask him about it. I have never experienced this feeling with other eye drops (redness reliever, or lubricating drops) which I also use daily.

Related Reading: glaucoma

References

Medical Editor: John P. Cunha, DO, FACOEP

Health Solutions From Our Sponsors